Diffusion in random environment and the renewal theorem (Q2571694): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Added link to MaRDI item.
links / mardi / namelinks / mardi / name
 

Revision as of 08:09, 3 February 2024

scientific article
Language Label Description Also known as
English
Diffusion in random environment and the renewal theorem
scientific article

    Statements

    Diffusion in random environment and the renewal theorem (English)
    0 references
    14 November 2005
    0 references
    The author studies the properties of a certain stochastic process, \(b\), related to localization results for diffusions in a Brownian environment. The only theorem of the paper gives an explicit expression for the generating function of the number of sign changes of \(b\) on \([1,x]\). The corollaries of the theorem demonstrate the implications of this computation. The paper gives rigorous proofs to the results of \textit{le Doussal}, \textit{Monthus} and \textit{Fisher} [Phys. Rev. E 59, 4795--4840 (1999)] obtained via the renormalization group method. The two main tools used by the author are path decomposition for a two-sided standard Brownian motion and the renewal theorem.
    0 references
    path decomposition
    0 references
    Brownian motion
    0 references

    Identifiers